# SDR TAOA059808

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 5483765
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

FLT 6150 - DCA-LGA - LEFT PACK OVERHEATED ON TAKEOFF ROLL, ABORTED TAKEOFF WHEN PACK TRIPPED AND SMOKE FILLED CABIN AND COCKPIT.  REPLACED LEFT PACK CONTROLLER, OPERATIONAL CHECK NORMAL IAW MM 21-51-91.  (M)
